# SDR AALA20150108003

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W30001
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FWD LOWER CORNER ONE EACH DENT MARK FOUND.  REPAIRED BULK CARGO DOOR EXTERNAL SKIN AT FWD LOWER CORNER IAW SRM 52-30-01-2R REPAIR 13 FIG 202.
